Ask an expert
Question

07 Mar 2003

Singulair and weight gain
I am currently on SINGULAIR TABS 10MG (28), SERETIDE ACCUHALER 50/250 and THEOPLUS TABLETS 200MG. I have been on this medication for the last 2 years. Since I have been on it I haven’t been to the hospital for entire year and 9 months, it’s fantastic.
Unfortunately I have picked up a lot of weight, even though I have gone to a dietician and I am also going to gym, now that I can breathe that is. Do other people on these products also gain weight?
If so what have you prescribed to them/ or asked them to do to reduce their weight?
Answer 332 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

JH, if you picked up more than 2-3 kilograms, I doubt that it’s due to the medicine you’re taking. You must also remember that once you started feeling better, your appetite most probably also returned. If you stick to the diet and go to the gym regularly, you should reach your ideal weight with time. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.